# SDR 2002F00856

- Difficulty date: July 26, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR AT BS 328 LBL 27 HAS CORROSION DAMAGE TO FLOORBEAM UPPER CAP FORWARD AREA.  (M)
